Rocky Mountain Journal of Mathematics

Covering Metric Spaces with Closed Sets

F.S. Cater and John Daily

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 109-115.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072797

Digital Object Identifier
doi:10.1216/rmjm/1181072797

Mathematical Reviews number (MathSciNet)
MR1159945

Zentralblatt MATH identifier
0766.54027

Subjects
Primary: 54E35: Metric spaces, metrizability
Secondary: 54E50: Complete metric spaces 54D05: Connected and locally connected spaces (general aspects)

Keywords
Metric spaces complete metric spaces connected and locally connected spaces

Citation

Cater, F.S.; Daily, John. Covering Metric Spaces with Closed Sets. Rocky Mountain J. Math. 22 (1992), no. 1, 109--115. doi:10.1216/rmjm/1181072797. https://projecteuclid.org/euclid.rmjm/1181072797


Export citation

References

  • R. Engelking, General topology, Polish Scientific Publishers, 1977.
  • K. Kuratowski, Topology, Volume 2, Academic Press, 1968.
  • W. Sierpinski, Un theoreme sur les continus, Tohoku Math. Journal 13 (1918), 300-303.
  • --------, Sur guelgues proprietes topologiques du plan, Fund. Math. 4 (1923), 1-6.